ID 56329
フルテキストURL
著者
Hakim, Denny Ivanal Department of Mathematics and Information Sciences, Tokyo Metropolitan University
Nogayama, Toru Department of Mathematics and Information Sciences, Tokyo Metropolitan University
Sawano, Yoshihiro Department of Mathematics and Information Sciences, Tokyo Metropolitan University
抄録
This paper extends the result in [8] to Triebel-Lizorkin-Morrey spaces which contains 4 parameters p, q, r, s. This paper reinforces our earlier paper [8] by Nakamura, the first and the third authors in two different directions. First, we include the smoothness parameter s and the second smoothness parameter r. In [8] we assumed s = 0 and r = 2. Here we relax the conditions on s and r to s ∈ R and 1 < r ≤ ∞. Second, we apply a formula obtained by Bergh in 1978 to prove our main theorem without using the underlying sequence spaces.
キーワード
smoothness Morrey spaces
Triebel-Lizorkin-Morrey spaces
complex interpolation
square function
備考
Mathematics Subject Classification. Primary 42B35; Secondary 41A17, 26B33.
発行日
2019-01
出版物タイトル
Mathematical Journal of Okayama University
61巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
99
終了ページ
128
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol59/iss1/6
過去1年のアクセス数
アクセス数 : ?
ダウンロード数 : ?

今月のアクセス数
アクセス数 : ?
ダウンロード数 : ?